# SDR 06FDEA2294

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 15 STRINGER END FOUND CRACK.
